On the Mattila integral associated with sign indefinite measures

A Iosevich, M Rudnev

Research output: Contribution to journalArticle (Academic Journal)

4 Citations (Scopus)
Translated title of the contributionOn the Mattila integral associated with sign indefinite measures
Original languageEnglish
Pages (from-to)167 - 173
Number of pages7
JournalJournal of Fourier Analysis and Applications
Volume13 (2)
DOIs
Publication statusPublished - Apr 2007

Bibliographical note

Publisher: Birkhäuser

Cite this